Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 113, NWS Shreveport, LA

April 11, 2012Jackson Parish, Lincoln Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 11, 2012, 12:56 AM CDT for Jackson Parish, Lincoln Parish, Louisiana. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2012, 12:56 AM CDT (05:56 UTC)
Expired
Apr 11, 2012, 2:00 AM CDT
In force
64 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Jackson Parish, LA, Lincoln Parish, LA

The radar

The Shreveport radar (KSHV), 108 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 1:05 AM CDTHAIL 1Grambling, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
498 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1885 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WUUS54 KSHV 110556
SVRSHV
LAC049-061-110700-
/O.NEW.KSHV.SV.W.0113.120411T0556Z-120411T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1256 AM CDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  WESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...

* UNTIL 200 AM CDT

* AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GRAMBLING...AND MOVING SOUTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SIMSBORO...QUITMAN...NORTH HODGE...EAST HODGE AND HODGE.

LAT...LON 3232 9244 3224 9274 3237 9278 3245 9278
      3245 9281 3262 9286 3268 9266
TIME...MOT...LOC 0554Z 340DEG 18KT 3256 9272

$$

13
1 follow-up statement
911 
WWUS54 KSHV 110636
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 AM CDT WED APR 11 2012

LAC061-110646-
/O.CAN.KSHV.SV.W.0113.000000T0000Z-120411T0700Z/
LINCOLN LA-
136 AM CDT WED APR 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN PARISH IS CANCELLED...

LAT...LON 3224 9274 3237 9278 3245 9278 3246 9272
      3246 9263 3250 9262 3250 9255 3232 9244
TIME...MOT...LOC 0636Z 340DEG 18KT 3233 9267

$$

LAC049-110700-
/O.CON.KSHV.SV.W.0113.000000T0000Z-120411T0700Z/
JACKSON LA-
136 AM CDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR JACKSON PARISH...

AT 136 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR QUITMAN...OR 9 MILES NORTH OF
JONESBORO...MOVING SOUTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
HODGE...EAST HODGE AND HODGE

LAT...LON 3224 9274 3237 9278 3245 9278 3246 9272
      3246 9263 3250 9262 3250 9255 3232 9244
TIME...MOT...LOC 0636Z 340DEG 18KT 3233 9267

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:50 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Apr 10, 9:50 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
950 PM CDT TUE APR 10 2012

.DISCUSSION...
NW FLOW AND THE BACK DOOR COLD FRONT IS STILL LOOKING GOOD FOR A
WHILE THIS EVENING AS HIGH PRESSURE BUILDS DOWN THE MISSISSIPPI
VALLEY. SO...NO CHANGES TO POPS OR WEATHER WITH UPDATED QPF FROM
HPC. ALSO...WE HAVE LOADED IN THE NEW NAM WINDS FOR THE NEXT
ALMOST DAY THROUGH 12/00Z. WE ARE STILL SEEING A THREAT FOR HAIL
FROM ANY OF THE THESE BIGGER STORMS. SOMEWHAT LIMITED THREAT FOR
WIND DAMAGE STILL POSSIBLE AS WELL. CONTINUE TO MONITOR THE LATEST
CONDITIONS VIA NOAA WEATHER RADIO/TV FOR ADDITIONAL WARNING INFO. /24/

&&

.AVIATION...
VFR CONDITIONS SHOULD PERSIST THROUGH MUCH OF THE 00/06Z TAF PERIOD.
A WEAK BACKDOOR COLD FRONT EXTENDS FROM NEAR MLC...TO JUST S OF
DEQ...TO NEAR ELD AND S OF GWO AS OF 02Z...AND IS EXPECTED TO SLOWLY
SEEP SW TO NEAR A OSA...TO SHV...TO S OF A MLU/JAN LINE BY 12Z
WEDNESDAY. ONE AREA OF CONVECTION ROOTED NEAR THE FRONTAL ZONE IS
ONGOING ATTM ACROSS EXTREME SW AR/NE TX NEAR TXK...WITH ISOLATED
CONVECTION ELSEWHERE ACROSS PORTIONS OF E TX/N LA AHEAD OF THE FRONT
WHERE SFC INSTABILITY REMAINS. CONVECTION SHOULD GRADUALLY DIMINISH
LATER THIS EVENING WITH THE LOSS OF HEATING/FURTHER SFC
STABILIZATION...ALTHOUGH ADDITIONAL ISOLATED REDEVELOPMENT WILL
REMAIN POSSIBLE MAINLY NEAR THE FRONT AS IT BACKDOORS SW. SMALL HAIL
WILL BE POSSIBLE FROM THE STRONGER STORMS...WITH 4-5KFT CIGS
DEVELOPING ALONG/BEHIND THE FRONT FROM EXTREME NE TX/SW AR/NRN LA
OVERNIGHT. CAN/T RULE OUT MVFR CIGS DEVELOPING BRIEFLY AFTER 12Z
OVER E TX/WRN LA ALONG AND AHEAD OF THE FRONT...WITH THESE CIGS
BECOMING VFR BY MIDDAY. LOW VFR CIGS SHOULD PERSIST THROUGH MUCH OF
THE DAY THOUGH...GRADUALLY SCATTERING OUT BY MID TO LATE AFTERNOON
E OF THE FRONT. ISOLATED CONVECTION WILL REMAIN POSSIBLE DURING THE
AFTERNOON/EVENING OVER NE TX NEAR THE FRONTAL BOUNDARY. LT/VRB WINDS
TONIGHT NEAR/JUST AHEAD OF THE FRONT WILL BECOME NE 5-10KTS BEHIND
THE BOUNDARY. /15/

&&

.PREV DISCUSSION... /ISSUED 352 PM CDT TUE APR 10 2012/

DISCUSSION...
FORECAST CONTINUES TO BE A BIT COMPLEX WITH MULTIPLE FEATURES IN
PLAY OVER THE NEXT FEW DAYS...AS A WEAK BACK DOOR COLD FRONT WILL
SLIP SOUTH OVER THE FOUR STATE REGION OVER THE NEXT 24 HOURS. THIS
WILL ALLOW FOR INITIATION OF SCATTERED SHOWERS AND THUNDERSTORMS
THROUGH THE REMAINDER OF THE WEEK AS THE BNDRY STALLS NEAR SE TX
AND SW LA...BEFORE MOVING BACK NORTH AS A WARM FRONT BY LATE
THURSDAY. AT THE SAME TIME...THE UPPER LEVEL RIDGE AXIS WILL BE
TRANSITIONING OVER THE REGION WHICH SHOULD ACT TO INHIBIT
WIDESPREAD COVECTION...AND KEEP POPS IN THE SLIGHT CHANCE CATEGORY
FOR MOST AREAS. HOWEVER...SMALL SCALE DISTURBANCES MAY SLIP
THROUGH THE NWLY FLOW AROUND THE RIDGE TO HELP ENHANCE THE THREAT
OF ISOLATED CONVECTION. INTO THE WEEKEND...TEMPERATURES WILL
REBOUND INTO THE 80S WITH TYPICAL EARLY SPRINGLIKE CONDITIONS
EXPECTED AREAWIDE.

THE NEXT MAJOR FEATURE WILL AFFECT THE REGION BY EARLY NEXT
WEEK...AS A FAST MOVING COLD FRONT SWINGS INTO THE SOUTHERN PLAINS
ON MONDAY AS A LARGE UPPER TROUGH EXITS THE ROCKIES. CURRENT SETUP
HAS THE EARLY MAKINGS OF A POTENTIALLY STRONG SPRINGTIME
SCENARIO...WITH WIDESPREAD THUNDERSTORMS AND HEAVY RAINFALL ACROSS
THE REGION. IT WILL BE INTERESTING TO MONITOR OVER THE NEXT FEW
DAYS AS THE SYSTEM DEVELOPS FURTHER...AND HOW MODELS CHANGE IN THE
SYSTEM PROGRESSION. /19/

AVIATION...
MOSTLY VFR CONDITIONS OCCURRING AREA WIDE. BRIEFLY LOWER CONDITIONS
POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS...THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS. SURFACE WIND MOSTLY WEST TO SOUTHWEST
10 KTS OR LESS EARLY IN THE UPCOMING 24 TAF PERIOD BUT A COLD FRONT
WILL BACKDOOR ITSELF INTO THE REGION THIS EVENING. THE FRONT SHOULD
BE LOCATED WEST TO EAST NEAR THE I-20 CORRIDOR BY 12Z WED. EXPECT
WINDS FROM THE NORTHEAST BEHIND THE FRONTAL BOUNDARY OVERNIGHT
TONIGHT INTO EARLY WEDNESDAY MORNING. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  78  54  77  62 /  30  30  10  20  10
MLU  57  76  50  75  56 /  30  30  10  20  10
DEQ  56  72  49  71  58 /  30  30  20  20  20
TXK  57  74  51  74  60 /  30  30  20  20  10
ELD  55  74  49  73  56 /  30  30  10  20  10
TYR  61  80  58  78  64 /  30  30  20  20  10
GGG  61  79  56  78  64 /  30  30  20  20  10
LFK  60  83  59  80  65 /  30  30  30  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

24/15
Hazardous weather outlook, Apr 10, 11:54 AM CDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1154 AM CDT TUE APR 10 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-111100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1154 AM CDT TUE APR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND OVERNIGHT WITH THE PASSAGE OF A WEAK COLD FRONT.
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST
FOR MUCH OF THIS WEEK AND THROUGH THE WEEKEND...ESPECIALLY NORTH OF
INTERSTATE 30. A MORE SIGNIFICANT THREAT OF THUNDERSTORMS AND
POTENTIALLY HEAVY RAINFALL WILL BE POSSIBLE INTO THE FIRST HALF OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON
OR TONIGHT.

19/06

In the hours before

Special weather statement, Apr 10, 9:05 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
905 PM CDT TUE APR 10 2012

TXZ137-150-151-110245-
GREGG-PANOLA-RUSK-
905 PM CDT TUE APR 10 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 945 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     GREGG...PANOLA AND RUSK...

INCLUDING THE FOLLOWING LOCATIONS...
     BECKVILLE AND TATUM...

AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES WEST OF TATUM...OR 12 MILES
EAST OF KILGORE...MOVING SOUTHEAST AT 15 MPH. PEA SIZED HAIL HAS BEEN
REPORTED NEAR LONGVIEW.

MOTHBALL SIZE HAIL IS EXPECTED WITH THIS STORM.

VII
Special weather statement, Apr 10, 9:45 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
945 PM CDT TUE APR 10 2012

LAZ001-110330-
CADDO-
945 PM CDT TUE APR 10 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1030 PM CDT...FOR THE FOLLOWING
PARISH...

IN NORTHWEST LOUISIANA...
     CADDO...

INCLUDING THE FOLLOWING LOCATIONS...
     BLANCHARD AND SHREVEPORT...

AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES SOUTH OF BENTON...OR 9 MILES
NORTHWEST OF BOSSIER CITY...MOVING SOUTHEAST AT 10 MPH.

MOTHBALL SIZE HAIL IS EXPECTED WITH THIS STORM.

VII
Special weather statement, Apr 10, 10:00 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1000 PM CDT TUE APR 10 2012

ARZ073-LAZ006-110330-
UNION-
1000 PM CDT TUE APR 10 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1030 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTH CENTRAL LOUISIANA...
     UNION...

INCLUDING THE FOLLOWING LOCATIONS...
     FARMERVILLE...

AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HUTTIG...MOVING
EAST AT 30 MPH.

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

VII
Special weather statement, Apr 10, 10:33 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 PM CDT TUE APR 10 2012

LAZ001-010-110415-
CADDO-DE SOTO-
1033 PM CDT TUE APR 10 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1115 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     DE SOTO AND CADDO...

INCLUDING THE FOLLOWING LOCATIONS...
     GREENWOOD AND STONEWALL...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR GREENWOOD...OR 10 MILES
SOUTHWEST OF SHREVEPORT...MOVING SOUTHEAST AT 20 MPH. THIS STORM MAY
AFFECT THE KEITHVILLE...STONEWALL...AND KEATCHIE COMMUNITIES THROUGH
1115 PM.

PEA TO HALF INCH DIAMETER SIZE HAIL...AND WINDS 30 TO 35 MPH ARE
EXPECTED WITH THIS STORM.

15
Special weather statement, Apr 11, 12:12 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1212 AM CDT WED APR 11 2012

LAZ006-110600-
UNION-
1212 AM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 AM CDT...FOR THE FOLLOWING
PARISH...

IN NORTH CENTRAL LOUISIANA...
     UNION...

INCLUDING THE FOLLOWING LOCATIONS...
     BERNICE AND FARMERVILLE...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES EAST OF BERNICE...OR 16 MILES
SOUTHEAST OF JUNCTION CITY...MOVING SOUTHEAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

13
Special weather statement, Apr 11, 12:18 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 AM CDT WED APR 11 2012

LAZ004-005-110600-
CLAIBORNE-LINCOLN-
1218 AM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     LINCOLN...
IN NORTHWEST LOUISIANA...
     CLAIBORNE...

INCLUDING THE FOLLOWING LOCATIONS...
     AYCOCK...CORINTH...DUBACH...LISBON...MOUNT ZION...SIMSBORO...
     UNIONVILLE AND VIENNA...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF BERNICE...OR 15
MILES EAST OF HOMER...MOVING SOUTH AT 15 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

13

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.